# SDR UHLA2014030500199

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 25,441 hours, 14,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT ALIGNING CORRECTLY, DOOR SITTING ABOUT 1 INCH LOW.  ADJUSTED L1 DOOR STOP BELLCRANK HOISTING MECHANISM IAW MM 52-11-00, OPS CHECK GOOD.
